Alert archive / New York / Special Weather Statements in 2016
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jul 25, 2016, 5:58 PM EDT for Genesee County, New York. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 25, 2016, 5:58 PM EDT (21:58 UTC)
- Expired
- Jul 25, 2016, 6:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Buffalo, NY
County Genesee County, NY
The radar
The Buffalo radar (KBUF), 25 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 10.0 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1065 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.7
The text
As transmitted.
034
WWUS81 KBUF 252158
SPSBUF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
558 PM EDT MON JUL 25 2016
NYZ010-011-252230-
NORTHERN ERIE-GENESEE-
558 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ERIE AND
SOUTHWESTERN GENESEE COUNTIES...
AT 557 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER AKRON...
MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
AKRON...BATAVIA...DARIEN LAKES STATE PARK...PEMBROKE...ATTICA...
CORFU...ALEXANDER AND EAST PEMBROKE.
THIS INCLUDES INTERSTATE 90 NEAR EXIT 48A.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4304 7859 4302 7820 4287 7826 4287 7830
4296 7864
TIME...MOT...LOC 2157Z 284DEG 28KT 4299 7850
$$
HITCHCOCKWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 25, 5:43 PM EDT, 15 minutes earlier.
Area forecast discussion, Jul 25, 5:43 PM EDT, 15 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
543 PM EDT MON JUL 25 2016
.SYNOPSIS...
Any isolated showers and thunderstorms will end this evening as a
cold front crosses the region. This front will usher in another
period of fair and slightly less humid weather that will persist
through the midweek. Another, much weaker cold front will slide south
out of Canada Wednesday night into Thursday, bringing a slight chance
of showers and thunderstorms, however nothing that is expected to put
a dent in the current drought conditions.
&&
.NEAR TERM /THROUGH TUESDAY/...
The bulk of the more organized convection is moving into southeast
NY and the Mid Atlantic states early this evening. The cold front is
still poised just upstream however, and the airmass has quickly
recovered behind the morning and early afternoon rain with surface
temperatures jumping into the lower 80s and dewpoints in the lower
70s. This is yielding moderate instability, allowing the lake breeze
boundaries to become active. Storms have recently developed in a
narrow corridor from St. Catherine's eastward across the Niagara
Frontier in response to instability and strong low level convergence
driven by the southwest flow off Lake Erie and northwest flow with
the approach of the cold front. This convection will hold together
for another hour or so before pushing southeast towards the western
Finger Lakes and falling apart with the cold frontal passage.
Elsewhere the rest of the area should stay mainly dry through this
evening with little in the way of low level forcing to support
additional convection. The one exception may be across the Saint
Lawrence Valley where scattered storms may develop with the cold
frontal passage early this evening.
While temperatures will cool slightly behind the front, upstream
dewpoints will remain in the lower 60s, and with clearing skies and
winds becoming light, we will see the potential for patchy fog across
lower lying areas, particularly those areas that see substantial
rainfall today. Temperatures will fall into the 60s overnight.
The upper level trough will complete its transition across the
forecast area overnight and will be replaced by low-amplitude upper
level ridging and surface high pressure across the Lower Great
Lakes. This should yield plenty of sunshine across the area with
highs in the low to mid 80s, with 70s along the lakeshores. With
slightly lower dewpoints in the upper 50s to lower 60s advecting in
behind the front, it should also feel nominally more comfortable
outside.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
There should not be much weather to contend with during this
period...as a low amplitude flow will be found along the length of
the Canadian border. While troughiness will characterize this
pattern over the Great Lakes region...a lack of baroclinicity and
low level forcing will mean that generally fair weather can be
anticipated. This despite the passage of a weak cold frontal
boundary. The day to day details...
High pressure centered over the Mid West will remain in control
across our forecast area Tuesday night. While light winds and clear
skies will encourage decent radiational cooling...we have not had a
fresh airmass change in a few days...so the mercury is only forecast
to drop into the mid 60s across the lake plains while 50s will be
found across much of the Srn Tier.
A cold frontal boundary over the Upper Great Lakes will then slowly
push south across Southern Ontario during the day Wednesday...while
high pressure over the Mid West will gradually lose control of our
weather in the process. Nevertheless...fair weather will persist
across the region with H85 temps in the upper teens C supporting
afternoon readings in the upper 80s to near 90 for the lake plains
and in the valleys.
We can anticipate a weak frontal passage Wednesday night...but with
little forcing...will only raise pops to slgt chc while increasing
cloud cover. Temperatures overnight will be a few degrees higher
than the night before...but with dew points holding steady near
60...it should not be overly uncomfortable.
The frontal boundary will stall and wash out over Pennsylvania on
Thursday...while a ribbon of moisture in its wake will settle over
our forecast area. The bulk...if not all...of the day will be rain
free...but the passage of a shortwave in the northwest flow will be
enough to warrant low chc pops for the afternoon and evening. Since
a northeast low level flow will be in place in the wake of the
front with little instability...will only use a slgt chc for tstorms.
The various guidance packages remain out of step with each other as
we push into Thursday night...as there is a 'disagreement' as to
whether a wave will form along the west end of the aforementioned
frontal boundary. Will keep low chc pops in place for all but the
North Country. While there will be low confidence with these pops...
there is more certainty that clouds will remain in place...
especially over the western counties.
&&
.LONG TERM /FRIDAY THROUGH MONDAY/...
This period has the potential to be rather unsettled...or at least
more disorderly than what we have become accustomed to the past
couple months. The good news is that this would lead to some needed
rainfall for the region...but the bad news is that it would
adversely impact some peoples plans for the weekend.
Troughiness found over the Great Lakes region is forecast by some of
the ECMWF/GFS based ensembles to amplify somewhat...and this would
encourage waviness along a stalled frontal boundary over the Mid
West to evolve into an actual sfc low. Will use a compromise of the
HPC and ECMWF solutions...which favors such a sfc low development.
This feature is forecast to slowly track northeast across the Lower
Great Lakes during the course of the weekend while generating
scattered showers and possible thunderstorms in the process. Given
the low confidence of this forecast...will keep chc pops in place.
&&
.AVIATION /22Z MONDAY THROUGH SATURDAY/...
Isolated thunderstorms along a lake breeze convergence zone near
KIAG and KBUF will continue through 23Z before drifting southeast
and falling apart by around 00Z with the passage of a surface cold
front. Otherwise the rest of the area will remain largely dry with
any remaining areas of MVFR CIGS improving to VFR and scattering out
this evening.
Gusty SW winds late this afternoon will give way to light winds
behind the front tonight, and with skies clearing, we will likely see
the development of patchy fog across low lying areas, particularly in
the Southern Tier, that will potentially generate IFR/LIFR conditions
after 06Z. Fog may also affect KIAG late tonight/early Tuesday
morning. Fog should clear out after 12Z, giving way to widespread VFR
conditions on Tuesday.
Outlook...
Tuesday Night and Wednesday...Mainly VFR.
Thursday...Mainly VFR with a chance of showers and thunderstorms.
Friday and Saturday...VFR/MVFR with a chance of showers and
thunderstorms.
&&
.MARINE...
Gusty southwest winds will continue to be an issue this afternoon on
Lake Erie ahead of an approaching cold front, and small craft
advisories remain in effect. Winds will diminish rapidly behind the
cold front, however westerly flow to around 15 knots on Lake Ontario
will generate moderate chop on the eastern end of the lake Tuesday,
though conditions should remain sub-advisory. After that, high
pressure will build across the Lower Great Lakes, with winds and
waves remaining generally tranquil through the remainder of the week.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Beach Hazards Statement until 8 PM EDT this evening for NYZ010-
085.
MARINE...Small Craft Advisory until 8 PM EDT this evening for LEZ020-
040-041.
&&
SYNOPSIS...HITCHCOCK/WOOD
NEAR TERM...HITCHCOCK/WOOD
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...HITCHCOCK/WOOD
MARINE...WOODHazardous weather outlook, Jul 25, 3:23 PM EDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 323 PM EDT MON JUL 25 2016 NYZ001>008-011>014-019>021-261930- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY- 323 PM EDT MON JUL 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK AND WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ010-085-261930- NORTHERN ERIE-SOUTHERN ERIE- 323 PM EDT MON JUL 25 2016 ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. BEACH HAZARDS STATEMENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-261930- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 323 PM EDT MON JUL 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF HITCHCOCK
In the hours before
Local storm report, Jul 25, 3:44 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
344 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 AM TSTM WND DMG 2 S NAPLES 42.59N 77.40W
07/25/2016 ONTARIO NY LAW ENFORCEMENT
TREE ON POWERLINE NEAR INTERSECTION OF ROUTES 21 AND
245
&&
EVENT NUMBER BUF1600973
SMITHLocal storm report, Jul 25, 3:47 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
347 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TSTM WND DMG 2 W ASHVILLE 42.08N 79.41W
07/25/2016 CHAUTAUQUA NY LAW ENFORCEMENT
TREE ACROSS ROUTE 474 IN BLOCKVILLE
&&
EVENT NUMBER BUF1600974
SMITHLocal storm report, Jul 25, 4:05 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BUFFALO NY
405 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TSTM WND DMG 1 N NAPLES 42.63N 77.40W
07/25/2016 ONTARIO NY LAW ENFORCEMENT
TREE ON POWERLINE NEAR INTERSECTION OF ROUTES 21 AND
245
&&
CORRECTED EVENT TIME...LOCATION
EVENT NUMBER BUF1600973
JAMSpecial weather statement, Jul 25, 4:44 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
444 PM EDT MON JUL 25 2016
NYZ001-002-010-011-252130-
ORLEANS-NIAGARA-NORTHERN ERIE-GENESEE-
444 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ERIE...SOUTHERN
NIAGARA...GENESEE AND SOUTHWESTERN ORLEANS COUNTIES...
AT 443 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
PENDLETON...MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH...PEA SIZE HAIL...AND HEAVY RAINFALL ARE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NIAGARA FALLS...NORTH TONAWANDA...CLARENCE...LOCKPORT...BATAVIA...
AMHERST...TONAWANDA...GRAND ISLAND...PENDLETON AND PEMBROKE.
THIS INCLUDES INTERSTATE 90 BETWEEN EXITS 48A AND 48.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4311 7906 4312 7907 4314 7904 4316 7905
4323 7901 4309 7802 4287 7812 4306 7901
4307 7901 4308 7908
TIME...MOT...LOC 2043Z 287DEG 34KT 4311 7877
JJRLocal storm report, Jul 25, 5:15 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BUFFALO NY
515 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM TSTM WND DMG 2 ENE COLDEN 42.66N 78.66W
07/25/2016 ERIE NY LAW ENFORCEMENT
TREE DOWN ON IRISH ROAD BETWEEN FINCH AND HAYES HOLLOW
ROADS
0835 AM TSTM WND DMG 3 SSE SHELDON 42.70N 78.40W
07/25/2016 WYOMING NY LAW ENFORCEMENT
TREES AND WIRES DOWN ON PERRY ROAD
0835 AM TSTM WND DMG 3 N ORANGEVILLE CENTER 42.79N 78.26W
07/25/2016 WYOMING NY LAW ENFORCEMENT
TREES AND WIRES DOWN ON EXCHANGE ROAD
0855 AM LIGHTNING 1 N LANCASTER 42.91N 78.67W
07/25/2016 ERIE NY EMERGENCY MNGR
A LIGHTNING STRIKE SPARKED A FIRE AT MANITOBA
CORPORATION LOCATED AT 122 CENTRAL AVENUE
0915 AM TSTM WND DMG 1 N NAPLES 42.63N 77.40W
07/25/2016 ONTARIO NY LAW ENFORCEMENT
TREE ON POWERLINE NEAR INTERSECTION OF ROUTES 21 AND
245
0930 AM TSTM WND DMG 3 SE CANASERAGA 42.43N 77.73W
07/25/2016 ALLEGANY NY LAW ENFORCEMENT
TREES AND WIRES DOWN
1244 PM TSTM WND DMG ELLICOTTVILLE 42.27N 78.67W
07/25/2016 CATTARAUGUS NY LAW ENFORCEMENT
TREES AND WIRES DOWN
1250 PM TSTM WND DMG 2 W ASHVILLE 42.08N 79.41W
07/25/2016 CHAUTAUQUA NY LAW ENFORCEMENT
TREE ACROSS ROUTE 474 IN BLOCKVILLE
0118 PM TSTM WND DMG 1 NNW CUBA 42.23N 78.28W
07/25/2016 ALLEGANY NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0128 PM TSTM WND DMG OLEAN 42.08N 78.43W
07/25/2016 CATTARAUGUS NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0150 PM TSTM WND DMG 4 SE FREWSBURG 42.02N 79.09W
07/25/2016 CHAUTAUQUA NY TRAINED SPOTTER
TREE DOWN ON POWERLINE ON DODGE ROAD
0153 PM FLASH FLOOD WELLSVILLE 42.12N 77.95W
07/25/2016 ALLEGANY NY LAW ENFORCEMENT
ROAD WASHED OUT
0153 PM FLASH FLOOD ANDOVER 42.16N 77.80W
07/25/2016 ALLEGANY NY LAW ENFORCEMENT
ROAD WASHED OUT
&&
EVENT NUMBER BUF1600962 BUF1600964 BUF1600965 BUF1600963 BUF1600973
BUF1600967 BUF1600970 BUF1600974 BUF1600968 BUF1600969 BUF1600966
BUF1600971 BUF1600972
JAMSpecial weather statement, Jul 25, 5:58 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
558 PM EDT MON JUL 25 2016
NYZ010-011-252230-
NORTHERN ERIE-GENESEE-
558 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ERIE AND
SOUTHWESTERN GENESEE COUNTIES...
AT 557 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER AKRON...
MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
AKRON...BATAVIA...DARIEN LAKES STATE PARK...PEMBROKE...ATTICA...
CORFU...ALEXANDER AND EAST PEMBROKE.
THIS INCLUDES INTERSTATE 90 NEAR EXIT 48A.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4304 7859 4302 7820 4287 7826 4287 7830
4296 7864
TIME...MOT...LOC 2157Z 284DEG 28KT 4299 7850
HITCHCOCKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 4:29 AM EDT | Beach Hazards Statement | BUF | Erie | 18 hr |
| Jul 25, 4:29 AM EDT | Small Craft Advisory | BUF | 18 hr | |
| Jul 25, 6:33 AM EDT | Special Marine Warning | BUF | 57 min | |
| Jul 25, 7:11 AM EDT | Special Marine Warning | BUF | 64 min | |
| Jul 25, 7:15 AM EDT | Special Marine Warning | BUF | 60 min | |
| Jul 25, 7:21 AM EDT | Special Weather Statement | BUF | Monroe | 54 min |
| Jul 25, 7:22 AM EDT | Special Weather Statement | BUF | Genesee | 23 min |
| Jul 25, 7:41 AM EDT | Special Weather Statement | BUF | Erie | 64 min |
| Jul 25, 7:50 AM EDT | Special Weather Statement | BUF | Genesee, Monroe | 55 min |
| Jul 25, 8:19 AM EDT | Special Marine Warning | BUF | 56 min | |
| Jul 25, 8:22 AM EDT | Special Weather Statement | BUF | Niagara, Orleans | 23 min |
| Jul 25, 8:35 AM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Wyoming | 55 min |
| Jul 25, 8:40 AM EDT | Severe Thunderstorm Warning | BUF | Livingston, Ontario, Wyoming | 35 min |
| Jul 25, 9:10 AM EDT | Special Marine Warning | BUF | 35 min | |
| Jul 25, 9:44 AM EDT | Special Marine Warning | BUF | 46 min | |
| Jul 25, 9:59 AM EDT | Special Weather Statement | BUF | Erie | 46 min |
| Jul 25, 10:02 AM EDT | Special Marine Warning | BUF | 58 min | |
| Jul 25, 10:30 AM EDT | Special Marine Warning | BUF | 60 min | |
| Jul 25, 10:35 AM EDT | Special Weather Statement | BUF | Niagara | 40 min |
| Jul 25, 10:47 AM EDT | Special Weather Statement | BUF | Genesee, Orleans | 43 min |
| Jul 25, 10:50 AM EDT | Special Marine Warning | BUF | 55 min | |
| Jul 25, 11:44 AM EDT | Special Weather Statement | BUF | Chautauqua | 46 min |
| Jul 25, 11:46 AM EDT | Special Marine Warning | BUF | 59 min | |
| Jul 25, 12:05 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Wyoming | 55 min |
| Jul 25, 12:38 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 55 min |
| Jul 25, 12:48 PM EDT | Special Marine Warning | BUF | 42 min | |
| Jul 25, 12:56 PM EDT | Special Weather Statement | BUF | Wyoming | 34 min |
| Jul 25, 1:01 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus | 59 min |
| Jul 25, 1:07 PM EDT | Special Weather Statement | BUF | Chautauqua | 38 min |
| Jul 25, 1:24 PM EDT | Special Weather Statement | BUF | Livingston, Ontario | 36 min |
| Jul 25, 4:44 PM EDT | Special Weather Statement | BUF | Genesee | 46 min |
Nearby
Special Weather Statements in New York, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.